# SDR CA140517002

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128A
- Condition: Cut
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT EMERGENCY DECLARED DUE TO NR 1 HYDRAULIC SYSTEM FLUID LOSS. UNEVENTFUL LANDING PERFORMED.  MAINTENANCE FOUND A CUT O-RING NEAR THE GROUND-HYD SERVICE PORT.  O-RING REPLACED AND ACFT RETURNED TO SERVICE.
